Alert archive / Oklahoma / River Flood Warnings in 2016

River Flood Warning 6, NWS Tulsa, OK

April 22, 2016Okmulgee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 22, 2016, 1:43 PM CDT for Okmulgee County, Oklahoma. It took effect at Apr 22, 2016, 7:00 PM CDT. It was in force for 61 hr.

The area

The outline as issued.

The facts

Issued
Apr 22, 2016, 1:43 PM CDT (18:43 UTC)
In effect from
Apr 22, 2016, 7:00 PM CDT
Expired
Apr 25, 2016, 8:00 AM CDT
In force
61 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Okmulgee County, OK

The radar

The Tulsa radar (KINX), 74 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Deep Fork River near Beggs (BGSO2). The gauge peaked at 19.26 ft at Apr 24, 2016, 1:00 AM CDT.

actionminormoderate152004/2204/2304/2404/2504/26
Action stage
18 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07243500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

745 
WGUS44 KTSA 221843
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
143 PM CDT FRI APR 22 2016


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Deep Fork River near Beggs affecting Okmulgee County. 
  
OKC111-230243-
/O.NEW.KTSA.FL.W.0006.160423T0000Z-160423T1200Z/
/BGSO2.1.ER.160423T0000Z.160423T0000Z.160423T0600Z.NO/
143 PM CDT FRI APR 22 2016

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Deep Fork River near Beggs
* from this evening to Saturday morning, or until the warning is 
  cancelled.
* At  1:15 PM Friday, the stage was 17.60 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The Deep Fork River near Beggs is expected to slowly rise to 
  near flood stage this evening. 
* Impact...At 18.0 feet, minor lowland flooding occurs. Webster Road 
  north of the gage site may not be passable.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$
10 follow-up statements
375 
WGUS84 KTSA 230112
FLSTSA
LaFLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
812 PM CDT FRI APR 22 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Deep Fork River near Beggs affecting Okmulgee County. 
  
OKC111-230912-
/O.EXT.KTSA.FL.W.0006.000000T0000Z-160423T2100Z/
/BGSO2.1.ER.160422T2322Z.160423T0600Z.160423T1500Z.NO/
812 PM CDT FRI APR 22 2016

...Flood Warning extended until Saturday afternoon...
The Flood Warning continues for
  The Deep Fork River near Beggs.
* until Saturday afternoon, or until the warning is cancelled.
* At  7:15 PM Friday, the stage was 18.07 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Deep Fork River near Beggs will continue rising to 
  near 18.2 feet Saturday before dawn. The river is expected to fall 
  below flood stage late Saturday morning.
* Impact...At 18.0 feet, minor lowland flooding occurs. Webster Road 
  north of the gage site may not be passable.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$

Lacy
045 
WGUS84 KTSA 230115 CCA
FLSTSA

FLOOD STATEMENT...CORRECTED TYPO 
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT FRI APR 22 2016


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. 
  
OKC111-230912-
/O.EXT.KTSA.FL.W.0006.000000T0000Z-160423T2100Z/
/BGSO2.1.ER.160422T2322Z.160423T0600Z.160423T1500Z.NO/
812 PM CDT FRI APR 22 2016

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE DEEP FORK RIVER NEAR BEGGS.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM FRIDAY...THE STAGE WAS 18.07 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE DEEP FORK RIVER NEAR BEGGS WILL CONTINUE RISING TO 
  NEAR 18.2 FEET SATURDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL 
  BELOW FLOOD STAGE LATE SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING OCCURS. WEBSTER ROAD 
  NORTH OF THE GAGE SITE MAY NOT BE PASSABLE.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$

LACY
073 
WGUS84 KTSA 230117
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
817 PM CDT FRI APR 22 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Deep Fork River near Beggs affecting Okmulgee County. 
  
OKC111-230917-
/O.CON.KTSA.FL.W.0006.000000T0000Z-160423T2100Z/
/BGSO2.1.ER.160422T2322Z.160423T0600Z.160423T1500Z.NO/
817 PM CDT FRI APR 22 2016

The Flood Warning continues for
  The Deep Fork River near Beggs.
* until Saturday afternoon, or until the warning is cancelled.
* At  7:15 PM Friday, the stage was 18.07 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Deep Fork River near Beggs will continue rising to 
  near 18.2 feet Saturday before dawn. The river is expected to fall 
  below flood stage late Saturday morning.
* Impact...At 18.0 feet, minor lowland flooding occurs. Webster Road 
  north of the gage site may not be passable.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$

Lacy
256 
WGUS84 KTSA 231246
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 AM CDT SAT APR 23 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Deep Fork River near Beggs affecting Okmulgee County. 
  
OKC111-232046-
/O.EXT.KTSA.FL.W.0006.000000T0000Z-160425T0051Z/
/BGSO2.1.ER.160422T2322Z.160424T0000Z.160424T1851Z.NO/
746 AM CDT SAT APR 23 2016

...Flood Warning extended until Sunday evening...
The Flood Warning continues for
  The Deep Fork River near Beggs.
* until Sunday evening, or until the warning is cancelled.
* At  7:15 AM Saturday, the stage was 18.84 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Deep Fork River near Beggs will continue rising to 
  near 19.2 feet this evening. The river is expected to fall below 
  flood stage early Sunday afternoon.
* Impact...At 19.0 feet, minor agricultural flooding occurs. Webster 
  Road north of the gage site is impassable.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$
947 
WGUS84 KTSA 231911
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
210 PM CDT SAT APR 23 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Deep Fork River near Beggs affecting Okmulgee County. 
  
OKC111-240310-
/O.EXT.KTSA.FL.W.0006.000000T0000Z-160425T0142Z/
/BGSO2.1.ER.160422T2322Z.160424T0000Z.160424T1942Z.NO/
210 PM CDT SAT APR 23 2016

...Flood Warning extended until Sunday evening...
The Flood Warning continues for
  The Deep Fork River near Beggs.
* until Sunday evening, or until the warning is cancelled.
* At  1:15 PM Saturday, the stage was 19.07 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Deep Fork River near Beggs will continue rising to 
  near 19.2 feet this evening. The river is expected to fall below 
  flood stage early Sunday afternoon.
* Impact...At 19.0 feet, minor agricultural flooding occurs. Webster 
  Road north of the gage site is impassable.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$
645 
WGUS84 KTSA 240041
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT SAT APR 23 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Deep Fork River near Beggs affecting Okmulgee County. 
  
OKC111-240841-
/O.EXT.KTSA.FL.W.0006.000000T0000Z-160425T0600Z/
/BGSO2.1.ER.160422T2322Z.160423T2200Z.160425T0000Z.NO/
741 PM CDT SAT APR 23 2016

...Flood Warning extended until late Sunday night...
The Flood Warning continues for
  The Deep Fork River near Beggs.
* until late Sunday night, or until the warning is cancelled.
* At  7:15 PM Saturday, the stage was 19.01 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Deep Fork River near Beggs will continue rising to 
  near 19.2 feet Sunday before dawn. The river is expected to fall 
  below flood stage Sunday evening.
* Impact...At 19.0 feet, minor agricultural flooding occurs. Webster 
  Road north of the gage site is impassable.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$
188 
WGUS84 KTSA 241246
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 AM CDT SUN APR 24 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Deep Fork River near Beggs affecting Okmulgee County. 
  
OKC111-242046-
/O.EXT.KTSA.FL.W.0006.000000T0000Z-160425T1330Z/
/BGSO2.1.ER.160422T2322Z.160424T0515Z.160425T0730Z.NO/
746 AM CDT SUN APR 24 2016

...Flood Warning extended until Monday morning...
The Flood Warning continues for
  The Deep Fork River near Beggs.
* until Monday morning, or until the warning is cancelled.
* At  7:15 AM Sunday, the stage was 19.00 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Deep Fork River near Beggs will continue falling to 
  below flood stage by Monday before dawn.
* Impact...At 19.0 feet, minor agricultural flooding occurs. Webster 
  Road north of the gage site is impassable.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$
331 
WGUS84 KTSA 241912
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
212 PM CDT SUN APR 24 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Deep Fork River near Beggs affecting Okmulgee County. 
  
OKC111-250312-
/O.EXT.KTSA.FL.W.0006.000000T0000Z-160425T1500Z/
/BGSO2.1.ER.160422T2322Z.160424T0515Z.160425T0900Z.NO/
212 PM CDT SUN APR 24 2016

...Flood Warning extended until Monday morning...
The Flood Warning continues for
  The Deep Fork River near Beggs.
* until Monday morning, or until the warning is cancelled.
* At  1:15 PM Sunday, the stage was 18.77 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Deep Fork River near Beggs will continue falling to 
  below flood stage by early Monday morning.
* Impact...At 19.0 feet, minor agricultural flooding occurs. Webster 
  Road north of the gage site is impassable.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$
004 
WGUS84 KTSA 250039
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
739 PM CDT SUN APR 24 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Deep Fork River near Beggs affecting Okmulgee County. 
  
OKC111-250839-
/O.EXT.KTSA.FL.W.0006.000000T0000Z-160425T1300Z/
/BGSO2.1.ER.160422T2322Z.160424T0515Z.160425T0700Z.NO/
739 PM CDT SUN APR 24 2016

The Flood Warning continues for
  The Deep Fork River near Beggs.
* until Monday morning, or until the warning is cancelled.
* At  7:15 PM Sunday, the stage was 18.47 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Deep Fork River near Beggs will continue falling to 
  below flood stage by Monday before dawn.
* Impact...At 18.0 feet, minor lowland flooding occurs. Webster Road 
  north of the gage site may not be passable.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$
678 
WGUS84 KTSA 251323
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
823 AM CDT MON APR 25 2016


...The Flood Warning has expired for the following rivers in 
Oklahoma...

  Deep Fork River  Beggs affecting Okmulgee County. 
  
OKC111-251353-
/O.EXP.KTSA.FL.W.0006.000000T0000Z-160425T1300Z/
/BGSO2.1.ER.160422T2322Z.160424T0515Z.000000T0000Z.NO/
823 AM CDT MON APR 25 2016

The Flood Warning has expired for
  The Deep Fork River near Beggs.
* At  7:15 AM Monday, the stage was 17.96 feet.
* Flood stage is 18.0 feet.
* Forecast...The Deep Fork River at Beggs could continue to oscillate
  near to just below flood stage through mid to late morning but will 
  continue on an overall slow fall through that time.
* Impact...At 18.0 feet, minor lowland flooding occurs. Webster Road 
  north of the gage site may not be passable.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 22, 12:03 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Apr 22, 12:03 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1203 PM CDT FRI APR 22 2016

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.

VFR conditions and winds under 10 kts expected through the
period. Diurnal cumulus currently developing should be the only
cloud cover in the period.

&&

.PREV DISCUSSION... /ISSUED 1030 AM CDT FRI APR 22 2016/

..UPDATE...

DISCUSSION...
Quiet day on tap for eastern Oklahoma and northwest Arkansas, with
surface high pressure atop the region. The forecast looks on track
for today, with above normal temperatures and mostly sunny skies.
No update planned for now.

PREV DISCUSSION... /ISSUED 615 AM CDT FRI APR 22 2016/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR conditions will prevail the next 24 hours...with light
north/northwest winds this afternoon.

PREV DISCUSSION... /ISSUED 353 AM CDT FRI APR 22 2016/

DISCUSSION...
Quiet weather expected the next couple of days with gradual warm
up through the weekend. Light winds and dry air through tonight
will lead to a pleasant stretch of weather with winds picking up
somewhat out of the south on Saturday.

First in a series of upper level systems will move out of the
Rockies Sunday while passing well to our north. South winds will
increase in response and begin drawing moisture north, however the
main impact from this system in terms of thunderstorms will mainly
be across the central plains. Low chance of thunderstorms late
Sunday and Sunday night will be maintained across northern
sections. This system will push a weak sfc boundary south by
Monday with low chances of storms continuing near the boundary.

Models remain consistent in bringing a stronger, negative-tilt
upper low across the plains by Tuesday, with better quality
moisture in place by that time and a track more supportive of
severe weather farther south into our area. Details still to come,
but given expected degree of instability and deep layer shear, all
modes of severe weather will be possible during the latter half of
the day Tuesday into the evening as well.

Frontal boundary associated with this system will remain across
southeast sections Wednesday with a continued threat for
thunderstorms. The front is expected to push south of the area
Thursday, though latest model data has trended less aggressive
with the southward push of cooler air.

TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

AVIATION...22
Hazardous weather outlook, Apr 22, 12:33 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1233 PM CDT FRI APR 22 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1233 PM CDT FRI APR 22 2016

...INCREASING SEVERE WEATHER POTENTIAL NEXT WEEK...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
AN UPPER LEVEL WAVE MOVING THROUGH THE CENTRAL PLAINS LATE SUNDAY
AND INTO SUNDAY NIGHT SHOULD RESULT IN THUNDERSTORM DEVELOPMENT
ALONG THE TRAILING COLD FRONT INTO KANSAS AND PARTS OF NORTHERN
OKLAHOMA. SOME OF THESE STORMS COULD AFFECT PARTS OF NORTHEAST
OKLAHOMA...POSING A LIMITED SEVERE WEATHER THREAT.

ANOTHER STRONG UPPER LEVEL WAVE WILL TRACK ACROSS THE PLAINS ON
TUESDAY...BRINGING THE GREATEST POTENTIAL FOR SEVERE WEATHER TO
THE REGION...MOST LIKELY DURING THE AFTERNOON AND EVENING HOURS.
DETAILS WILL CONTINUE TO BE REFINED BUT IT DOES APPEAR A
SIGNIFICANT SEVERE WEATHER EVENT MAY OCCUR DURING THIS TIME
FRAME...WITH ALL MODES OF SEVERE WEATHER POSSIBLE. THE SEVERE
WEATHER THREAT WILL SHIFT FARTHER EAST INTO FAR EASTERN OKLAHOMA
AND WESTERN ARKANSAS BY WEDNESDAY.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
FIRST RESPONDERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD REVIEW
SAFETY PLANS AND BEGIN TO MAKE SEVERE WEATHER PREPARATIONS...AS THE
WEATHER PATTERN BECOMES MORE FAVORABLE NEXT WEEK FOR MULTIPLE
ROUNDS OF STRONG TO SEVERE THUNDERSTORMS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

Nearby

River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.